Mei symmetry and Mei conserved quantity of Appell equations for nonholonomic systems of Chetaev’s type with variable mass
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (11): 111101     doi:10.7498/aps.60.111101
THE PHYSICS OF ELEMENTARY PARTICLES AND FIELDS Current Issue| Archive| Adv Search  |   
Mei symmetry and Mei conserved quantity of Appell equations for nonholonomic systems of Chetaev’s type with variable mass
Yang Xin-Fang1, Sun Xian-Ting2, Wang Xiao-Xiao1, Zhang Mei-Ling1, Jia Li-Qun1
1. School of Science, Jiangnan University, Wuxi 214122, China;
2. Electric and Information Engineering College, Pingdingshan University, Pingdingshan 467002, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn